I was put on cellcept about 4 weeks ago for Lupus nephritis in the kidneys. The medicine had raised my blood sugar so now i also take insulin while on it. Did anyone experience bloating, stomach pains or any other chronic pains in the body? How long after taking cellcept did your body get used to it where you had no side effects and your condition started getting better? I was told I had to be on it for 3-6 months.
lurmonda; Celcept starts to work shortly after you start it and has to be watched very close by the doctor This is most common used for organ transplant to stop rejection etc so you do have enough in your system. You should call your doctor and let the doctor know of all the problems you are having with this medication Now you are taking it on an empty stomach 1 hour prior or 2 hours after a meal. Anyway your body should be used to it So please call your doctor TODAY and find out what is all going on you may need another blood test. and at times they do use other medications with this to help also. Best of luck now please call your doctor. Chuck1957
I started in October. I increased every two weeks 500 mg twice a day until I was taking 1500mg twice a day. I started feeling weak and tired. My hemoglobin dropped 6. I received 3 units of blood. (Side effect anemia. I had to decrease my dose and start over again.Today I feel better. My M.D. stated that it could take effect 2 weeks-6 month. I had lupus pneumonitis. I'm praying that I'm in remission.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2012 • 1 answer
Posted 22 Feb 2012 • 2 answers
CellCept - I have a serve case of Lupus. I have been off all mediations for 2 years now. I had some?
Posted 9 May 2012 • 1 answer
Posted 20 Mar 2014 • 2 answers
Posted 16 May 2014 • 1 answer